Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 18 found articles
 
 
  Undecidability of the Logic of Overlap Relation over Discrete Linear Orderings
 
 
Title: Undecidability of the Logic of Overlap Relation over Discrete Linear Orderings
Author: Bresolin, Davide
Della Monica, Dario
Goranko, Valentin
Montanari, Angelo
Sciavicco, Guido
Appeared in: Electronic notes theoretical computer science
Paging: Volume 262 (2010) nr. C pages 17 p.
Year: 2010
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 18 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands